Thebear's Journey, quitting for a better life. - Part 1

By thebear · Dec 13, 2014 · ·
  1. Where do I begin, I'm 22 years old. I started taking Hydrocodone when I was 16, My father would give me one every now and then because he was had 3 back surgeries and would give me one if I wasn't feeling well or had a headache or just whenever. He was also an addict, but however he now has an accuse to use. I never realized over then several years what I was getting in to. I would take 2, 10 mgs max at a time. Over the years, I would by them here and there and never really felt like I needed them or craved them. Up until last year, I started just taking them without asking. It got worse and worse and I always found a way to justify it to myself. I started working, but I had no financial responsibilities so i would just buy pills. To make a long story short It got to where I was taking 5-6 at a time, sometimes twice a day. Some of you probably think this isn't a whole lot but, To me It was enough to cause me to crave it. Now I've been with the girl of my dreams for a year. She has no idea, and I have a car payment and I'll be moving in with her in January. I'm already struggling to pay for my car. I've always grown up with my as my family is financial well off, and I'm a year out from graduating college. It's time that I take control of my life and better myself for the love of my life, I also have dreams of going military soon. So lets get started shall we?

    On monday I got ahold of 4 subs 8mg. I took 2 that morning

    Tuesday - 1 8mg sub

    Wednesday - I slipped and took 4 hydros, but as you all know I got nothing from it and I felt so bad I cried.

    Thursday- I have a back injury I acquired by lifting weights. and I aggravated it at work and took 2 tramadol 50mg.

    Friday- I took nothing but man I felt like I wasn't there at all completely obvious to anything at work.

    That catches us up and brings us to today. I took my last sub about 40 mins ago. My plan is that will be the last one that I take and that I take 2 immodium if I get diarrhea. NO more than 2. I plan on taking no more opiates, I will come here and try to update everyday or atleast a few times a week. I have had little to no physical withdrawals so far, but I know thats because of the subs. I have been in withdrawal trying to quit several times and the stomach issues always cause me to use again.

    I will also probably tell more about my story as there is more, but I'm short on time right now

    I hope that you all accept me as I will also try and become active to the rest of the people going though the same thing. I would like to also I was inspired by Jungledog and Hydroxyout. I hope to hear from them because they have been an inspiration as I've been reading them for a bit.

Comments

  1. Jungledog
    Welcome to DF! I am glad I was able to inspire you to quit. It is possible. It comes down to the power of your mind. Yes, it will hurt both physically and mentally but you can get through it. It sounds like you were taking 80-100 mg daily. That is enough to cause withdrawal.

    Come here when you need support. It is difficult to do this alone. Does your girlfriend or your parents know of your addiction? It is better if those you love know about it so they can support you too.

    I hope Hydroxy stops by but he hasn't been here in awhile and I miss him a lot. This place is real. The friendships developed are real. For many of us, these posts have become our NA meetings so to speak. It is important for you to identify the underlying reason for use. We all have one. Challenge yourself to dig out the reason. Knowing what it is will give you the power to let go and heal.

    Wish you the best my new friend.
To make a comment simply sign up and become a member!